| Model Number |
PCDW1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Diarrhea (1811); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2016 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2021 during which the surgeon noted he had central mesh failure with visible small bowel although he had what appeared to be chronic stricture that felt necessitated short segment small bowel resection.It was reported that the patient underwent wound debridement and wound vac placement on (b)(6) 2022.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite, infection, small bowel resection and extreme weight loss.No additional information was provided.
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
Date sent to the fda: 10/22/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 11/15/2024 additional information: d4 (expiration), h4 corrected information: d4 (primary udi #).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.